Journal of the Mathematical Society of Japan

On the fundamental conjecture of $GLC$ IV.

Gaisi TAKEUTI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 8, Number 2 (1956), 145-155.

Dates
First available in Project Euclid: 18 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261157561

Digital Object Identifier
doi:10.2969/jmsj/00820145

Mathematical Reviews number (MathSciNet)
MR0078927

Zentralblatt MATH identifier
0075.23303

Subjects
Primary: 02.0X

Citation

TAKEUTI, Gaisi. On the fundamental conjecture of $GLC$ IV. J. Math. Soc. Japan 8 (1956), no. 2, 145--155. doi:10.2969/jmsj/00820145. https://projecteuclid.org/euclid.jmsj/1261157561


Export citation